Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

BocaBurgler

Member
  • Content Count

    7
  • Joined

  • Last visited

Community Reputation

0 Neutral

About BocaBurgler

  • Rank
    New Member
  1. as i already mentioned, i was having some wierd side effects after three days on accutane. not normal. well i found out that you are supposed to discontinue mincycline for a week until you take accutane. well, i took minocycline the day before i took accutane. i was experiencing. depression anxiety confusion vision disturbances laethargy. so im gunna retry this on monday. wish me luck that i do well with this!
  2. thanks alot. that post made me much happier. update: i went to the derm, and im now on 40mg every other day. im gunna start taking at night too. also, has anyone had experience with fish oil? mainly for treating depression. thanks soo much! brian.
  3. thank you for replying. as far as depression, i have been clinically diagnosed. I take welbutrin every day and my depressions is gone. Although, since taking accutane i dont feel as peppy and im kinda sad. Im going to my derm today to ask him a few questions and get reasurance. Im hoping that this will pass, or i can step down to 20mg a day to help prevent depression. i take one welbutrin and one accutane 40mg at the same time every morning with food.
  4. This is wierd. I have already started to experience psychological effects from accutane. I have definetely gotten more depressed since taking it. I feel "drugged" and lethargic. my left hand is also slightly numb. Also, i just woke up because i was having a hard time sleeping. This sucks because i dont want to stop taking accutane, but is there any way i can avoid what im experiencing? Im on 40mg a day right now, but, would lowering my dosage make a difference? this sucks. i guess im one of
  5. i have been clinically depressed for about 5 years. I am on Welbutrin, and my depression is gone. I have been on welbutrin for a while now, im happy, but i still have a history of depression. i now started accutane, and of course, the major warning is some people get really depressed. Im not really worried, since im already on an anti depressant. question is- who here has had experience with anti depressants and accutane. I think ill be OK, but is there a chance i can get depressed?
  6. the first day i took accutane, i experienced lethargy, drugged feeling, and slight confusion. Im not worried, i just dont think my body is use to this medicine at all. I even noticed a difference with my skin on the first day. I got a few small zits, which healed much faster than usual. I just hope i dont have a bad break out. anyone else notice similar effects while taking accutane?
  7. i weigh about 145lbs and i just started accutane at 40mgs twice a day, so about 80mgs. I think this is too much, but, then again im not sure. i actually dont start taking till tomorrow. I dont even have bad acne, its just persistant. advise would be apprecaited!
×